# SDR DALA2022031101620

- Difficulty date: March 11, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 LH VERTICAL FIN SKIN PANEL BETWEEN AUX SPAR AND FWD SPAR FOUND DELAMINATION AFT OF LE PANEL 321C. CORRECTIVE ACTION: SKIN PANEL REPAIRED BETWEEN AUX SPAR AND FWD SPAR AFT OF LE PANEL 321C AS PER B767-300 PRI 597395 (2152655)
